# SDR QXEA200601487

- Difficulty date: May 30, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FWD PRESSURE BULKHEAD FWD SIDE CHAFED JUST LEFT OF NLG RETRACTION DIMPLE.  MAINTENANCE REPAIRED IAW NDTM PART 6, 51-00-01 AND RD 8/4-53-1224.
